# SDR KCSA061557

- Difficulty date: January 2, 2006
- Submitted: January 2, 2007
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 94,560 hours, 23,162 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON HYD PRESSURE SUPPLY LINE JAM NUT CHAFING INTO AFT SIDE OF NAC STA 221 BULKHEAD WEB.
